Reducing medications is serious; you shouldn't do it alone.
In regard to reducing psychotropic medication dosages, "...Stopping abruptly or "cold turkey" can cause a variety of distressing reactions, ranging from mild to moderate early discontinuation symptoms with antidepressants, rapid return of the illness being treated, or even potentially life-threatening seizures with a high dose of benzodiazepines."
Dr. Ross J. Baldessarini
PROFESSOR OF PSYCHIATRY AND NEUROSCIENCE AT HARVARD MEDICAL SCHOOL
Gain access to essential medication reduction information only available at MicroNutrient Support Services™.
Provide your doctor with the information they need to assist you in reducing your medications.
Give yourself an advantage, use our online program tracking tool to monitor and analyze your progress.
Review Limiting Factor Guides to avoid life-style interactions with things like caffeine, other medications you are continuing and ensure optimum balance.